# SDR AALA20170727006

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 96,318 hours, 15,214 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20012
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RIGHT VERTICAL STABILIZER BETWEEN THE AUXILIARY SPAR AND FRONT SPAR, VSS 195 TO 270.  REMOVED AND REPLACED THE PANEL IAW SRM 51-70-10-2R, AND SRM 51-40-02.
